MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON ET TUBE HOLDER, STANDARD, W/BITE BLOCK; TRACHEAL TUBE FIXATION DEVICE

TELEFLEX MEDICAL SDN. BHD. HUDSON ET TUBE HOLDER, STANDARD, W/BITE BLOCK; TRACHEAL TUBE FIXATION DEVICE
Model Number IPN914325
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported via the medwatch form that the endotracheal tube (ett) holder was in place, rt found the ett tube may have been allowed to migrate/dislodge.There are reports that this tube holder does not work as designed to secure the ett tubes and prevent from dislodging." the reported defect was detected during use on patient.The patient condition is reported as "deceased": (b)(6) 2022.Additional information was received, and it was confirmed that the teleflex et holder had been in place on (b)(6) 2022 prior to the passing of the patient and was left in place by the rt's present post code, and did not directly contribute to the patient's death.
 
Additional Manufacturer Narrative
(b)(4).Mdr report key (b)(4); mdr text key (b)(4).Complaint verification testing could not be performed as it was reported that no sample is available for analysis.The manufacturing site reports that "power choice had carried out the static test (sampling check) as per the astm 2726 for each lot that produced.There is no lots rejected in-house due to the same issue as reported by complainant." the manufacturing site also reports, "according to the ifu as in picture 1, the user are advised to aware of the precautions and follow the ifu accordingly to avoid potential injury to the patients." a device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported via the medwatch form that the endotracheal tube(ett) holder was in place, rt found the ett tube may have been allowed to migrate/dislodge.There are reports that this tube holder does not work as designed to secure the ett tubes and prevent from dislodging." the reported defect was detected during use on patient.The patient condition is reported as "deceased"- (b)(6) 2022.Additional information was received, and it was confirmed that the teleflex et holder had been in place on (b)(6) 2022 prior to the passing of the patient and was left in place by the rt's present post code, and did not directly contribute to the patient's death.

Brand Name
HUDSON ET TUBE HOLDER, STANDARD, W/BITE BLOCK
Common Device Name
TRACHEAL TUBE FIXATION DEVICE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14356479
Report Number8040412-2022-00128
Device Sequence Number4921554
Product Code CBH
UDI-Device Identifier14026704646972
UDI-Public14026704646972
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model NumberIPN914325
Device Catalogue Number81802
Device Lot NumberKMZ21E0161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer06/16/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Outcome Attributed to Adverse Event Death; Life Threatening; Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale